Some new conditions for weighted Fourier inequality

In this paper we give some new conditions on weigh u and v for weighted Fourier transform norm inequality ||f||q,u ≤ C||f||p,v in case 1 < p,q < ∞.

Saved in:
書目詳細資料
Main Authors: Akhatkulov, Sokhobiddin, Abubakar, Mohamed
格式: Article
語言:English
出版: Institute for Mathematical Research, Universiti Putra Malaysia 2014
在線閱讀:http://psasir.upm.edu.my/id/eprint/38944/1/38944.pdf
http://psasir.upm.edu.my/id/eprint/38944/
http://einspem.upm.edu.my/journal/fullpaper/vol8no2/4.%20Sokhobiddin%20Akhatkulov%20and%20Mohamed%20Abubakar.pdf
標簽: 添加標簽
沒有標簽, 成為第一個標記此記錄!

相似書籍